# SDR SIMA20151021004

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,212 hours, 35,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75 FUSELAGE SKIN CRACKED ABOVE STRINGER 2R, RT SIDE.  PERFORMED PERMANENT REPAIR OF FRAME 75, FUSELAGE SKIN CRACK ABOVE STRINGER 2R, RT SIDE IAW ERS-EM-53MR-1726.
